Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the Littlewood-Paley-Stein $ g$-function

Author: Stefano Meda
Journal: Trans. Amer. Math. Soc. 347 (1995), 2201-2212
MSC: Primary 47D06; Secondary 42B25, 43A85
MathSciNet review: 1264824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider semigroups $ ({T_t})$, which are contractive on $ {L^p}(M)$ for all $ p \in [q,q']$ and $ q \in [1,2)$. We give an example (on symmetric spaces of the noncompact type) which shows that the Littlewood-Paley-Stein $ g$-function associated to the infinitesimal generator of $ ({T_t})$ may be unbounded on $ {L^q}(M)$ and on $ {L^{q'}}(M)$. We prove that variants of the $ g$-function are bounded on these Lebesgue spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D06, 42B25, 43A85

Retrieve articles in all journals with MSC: 47D06, 42B25, 43A85

Additional Information

PII: S 0002-9947(1995)1264824-6
Keywords: $ g$-function, functional calculus, symmetric spaces
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia